RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2015, Volume 15, Number 2, Pages 197–213 (Mi dvmg309)  

This article is cited in 1 scientific paper (total in 1 paper)

$k$-belts and edge-cycles of three-dimensional simple polytopes with at most hexagonal facets

N. Yu. Erokhovets

Lomonosov Moscow State University

Abstract: We describe the structure of $k$-belts on simple $3$-polytopes with at most hexagonal facets. As a corollary we prove that the number of patches that can be bounded by a simple edge-cycle of given length on such polytopes different from nanotubes, is finite.

Key words: $k$-belt, simple edge-cycle, patch, cyclic edge-cut, three-dimensional polytope, fullerene

Full text: PDF file (206 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.172.45
MSC: Primary 51M20; Secondary 52B10
Received: 30.10.2015

Citation: N. Yu. Erokhovets, “$k$-belts and edge-cycles of three-dimensional simple polytopes with at most hexagonal facets”, Dal'nevost. Mat. Zh., 15:2 (2015), 197–213

Citation in format AMSBIB
\Bibitem{Ero15}
\by N.~Yu.~Erokhovets
\paper $k$-belts and edge-cycles of three-dimensional simple polytopes with at most hexagonal facets
\jour Dal'nevost. Mat. Zh.
\yr 2015
\vol 15
\issue 2
\pages 197--213
\mathnet{http://mi.mathnet.ru/dvmg309}
\elib{http://elibrary.ru/item.asp?id=25058094}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg309
  • http://mi.mathnet.ru/eng/dvmg/v15/i2/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, N. Yu. Erokhovets, “Constructions of families of three-dimensional polytopes, characteristic patches of fullerenes, and Pogorelov polytopes”, Izv. Math., 81:5 (2017), 901–972  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Дальневосточный математический журнал
    Number of views:
    This page:176
    Full text:38
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019